# SDR AALA201701219005

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 8,396 hours, 3,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING WHITE EMERGENCY AISLE LIGHT LENS AT ROW 3L. REPLACED LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
